# SDR VNAA2015011900023

- Difficulty date: January 19, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 26,261 hours, 26,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Part time: 26,261 hours, 26,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORRODED, LBL 9 BETWEEN FS 559+80 - 559+112.  R & R SEAT TRACK IAW AMM 53-01-11-400-802.
